In this paper, a new general recurrence relation of hypergeometric series is derived using distribution function of upper record statistics. The result can be extended easily to k-records statistics. A characterization is given on the basis of this recurrence relation.
Mohsin, M. and Pilz, Jürgen
"A Recurrence Relation of Hypergeometric Series Through Record Statistics and a Characterization,"
Applied Mathematics & Information Sciences: Vol. 07:
4, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss4/5